MathSciNet Relay Station
MathSciNet bibliographic data
MR266748 02.50
Suzuki, Y. Orbits of denumerable models of complete theories. Fund. Math. 67 1970 89–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement